# SDR DALA2022123008509

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 67,628 hours, 8,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Scratched
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK SCRATCHES FOUND 9 INCHES AFT OF BULK CARGO DOOR CUTOUT JUST BELOW CENTER SCUFF PLATE.   REWORKED DAMAGED AREA. PERFORMED A330 NTM TASK 51-10-04-270-802 AND HFEC REF A330 NTM 51-10-08 (QC 854489). .155" REMAINING THICKNESS, NOMINAL .157" WITHIN ALLOWABLE LIMITS AND DAMAGE CONTAINED. RESTORED PROTECTIVE FINISH. (2557727)
